MathSciNet Relay Station
MathSciNet bibliographic data
MR181821 (31 #6047) 35.47
Berger, Melvyn S. An eigenvalue problem for nonlinear elliptic partial differential equations. Trans. Amer. Math. Soc. 120 1965 145–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement